Package Insert: Information for the Patient
Acid Acetilsalicilic Kern Pharma 100 mg gastro-resistant tablets EFG
Read this package insert carefully before starting to take this medication, as it contains important information for you.
1. What is Acid Acetilsalicilic Kern Pharma and what is it used for
2. What you need to know before starting to take Acid Acetilsalicilic Kern Pharma
3. How to take Acid Acetilsalicilic Kern Pharma
4. Possible adverse effects
5. Storage of Acid Acetilsalicilic Kern Pharma
6. Contents of the package and additional information
This medication contains acetylsalicylic acid, which at low doses belongs to a group of medications called antiplatelet agents. Platelets are small blood cells that produce blood clotting and are involved in thrombosis. When a blood clot forms in an artery, it stops blood flow and cuts off oxygen supply. When this occurs in the heart, it can cause a heart attack or angina; in the brain, it can cause a cerebral infarction.
Ácido Acetilsalicílico Kern Pharma is taken to reduce the risk of blood clot formation and consequently prevent:
Ácido Acetilsalicílico Kern Pharma is also used to prevent blood clot formation after certain types of cardiac surgery to widen or unblock blood vessels.
This medication is not recommended for emergency cases. It can only be used as a preventive treatment.
Do not take Ácido Acetilsalicílico Kern Pharma
Warnings and precautions
Before starting treatment with Ácido Acetilsalicílico Kern Pharma, inform your doctor:
Consult a doctor immediately if your symptoms worsen or if you experience severe or unexpected side effects, for example, unusual bleeding symptoms, severe skin reactions, or any other sign of severe allergy (see section “Possible side effects”).
Inform your doctor if you are planning a surgical intervention (including minor procedures, such as a tooth extraction) as acetylsalicylic acid is an anticoagulant, which may increase the risk of bleeding.
Acetylsalicylic acid may cause Reye's syndrome when administered to children. Reye's syndrome is a rare disease that affects the brain and liver and can be life-threatening. For this reason, Ácido Acetilsalicílico Kern Pharma should not be administered to children under 16 years of age, unless a doctor indicates it.
Be careful not to become dehydrated (you may feel thirsty and have a dry mouth) as the use of acetylsalicylic acid at the same time may cause deterioration of renal function.
This medication is not suitable for relieving pain or reducing fever.
If you are in any of the above cases, or if you are unsure, consult your doctor or pharmacist.
Consult your doctor or pharmacist before starting to take Ácido Acetilsalicílico Kern Pharma 100 mg.
Taking Ácido Acetilsalicílico Kern Pharma with other medications
Inform your doctor or pharmacist that you are taking, have taken recently, or may need to take any other medication.
The effect of treatment may be influenced if acetylsalicylic acid is taken at the same time as other medications used to:
If administered together, metamizol (a substance to reduce pain and fever) may reduce the effect of acetylsalicylic acid on platelet aggregation (blood cells clump and form a blood clot). Therefore, this combination should be used with caution in patients taking low doses of acetylsalicylic acid as a cardioprotector.
Taking Ácido Acetilsalicílico Kern Pharma with food and drinks
Drinking alcohol may increase the risk of gastrointestinal bleeding and prolong bleeding time.
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, or think you may be pregnant, or plan to become pregnant, consult your doctor or pharmacist before using this medication.
Pregnant women should not take acetylsalicylic acid during pregnancy unless a doctor indicates it. Do not take Ácido Acetilsalicílico Kern Pharma if you are in the last 3 months of pregnancy, unless your doctor indicates it and in that case, the daily dose should not exceed 100 mg (see section “Do not take Ácido Acetilsalicílico Kern Pharma”). Normal or high doses of this medication during the last phase of pregnancy may cause serious complications in the mother or baby.
Women who are breastfeeding should not take acetylsalicylic acid unless a doctor indicates it.
Driving and operating machinery
Ácido Acetilsalicílico Kern Pharma should not affect your ability to drive and operate machinery.
This medication contains less than 23 mg of sodium (1 mmol) per tablet; it is essentially “sodium-free”.
Follow exactly the administration instructions of this medication as indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Adults
Prevention of heart attacks:
- The recommended dose is 75-160 mg once a day.
Prevention of strokes:
- The recommended dose is 75-325 mg once a day.
Prevention of cardiovascular problems in patients with stable or unstable angina (a type of chest pain):
- The recommended dose is 75-160 mg once a day.
Prevention of thrombus formation after certain types of cardiac surgery:
- The recommended dose is 75-160 mg once a day.
Older patients
The same doses as adults. In general, aspirin should be used with caution in older patients who are more prone to adverse events. Treatment should be reviewed at regular intervals.
Children
Aspirin should not be administered to children and adolescents under 16 years of age, unless prescribed by a doctor (see section “Be especially careful with Kern Pharma Aspirin”).
Administration form
Oral administration.
The tablets should be swallowed whole with a sufficient amount of liquid (half a glass of water). The tablets have a gastric-resistant coating that prevents irritating effects on the intestine, and therefore should not be crushed, broken, or chewed.
If you take more Kern Pharma Aspirin than you should
If you (or someone else) accidentally take too many tablets, you should inform your doctor immediately, contact the nearest emergency service or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
Show your doctor the medication or the empty packaging.
The symptoms of overdose may include ringing in the ears, hearing problems, headaches, dizziness, confusion, nausea, vomiting, and abdominal pain. A large overdose may lead to rapid breathing (hyperventilation), fever, excessive sweating, restlessness, seizures, hallucinations, low blood sugar levels, coma, and shock.
If you forget to take Kern Pharma Aspirin
If you forget to take a dose, wait until the time to take the next dose and continue treatment as usual.
Do not take a double dose to compensate for the missed doses.
If you have any other questions about the use of this medication, ask your doctor or pharmacist.
Like all medications, Acetilsalicilic Acid Kern Pharma may produce adverse effects, although not all people will experience them.
If you notice any of the following severe adverse effects, stop taking Acetilsalicilic Acid Kern Pharma and contact your doctor immediately:
Frequent adverse effects (may occur in 1 to 10 of every 100 patients):
Rare adverse effects (may occur in 1 to 10 of every 1,000 patients):
Adverse effects of unknown frequency:
If you experience adverse effects, consult your doctor or pharmacist, even if they do not appear in this prospectus.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection point of the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. In this way, you will help protect the environment.
Store below 30°C. Do not refrigerate. Store in the original packaging.
Composition of Kern Pharma Acetylsalicylic Acid
Appearance of the product and contents of the packaging
Kern Pharma 100 mg Acetylsalicylic Acid tablets are round, biconvex, and white. They are coated with a gastro-resistant coating that prevents the acetylsalicylic acid from being released immediately in the stomach, but rather in a delayed manner in the duodenum. They are presented in PVC-Al/PVC-PVDC blisters of 30 or 60 tablets.
Only some packaging formats may be commercially available.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization:
Kern Pharma, S.L.
Venus, 72 - Pol. Ind.Colón II
08228 Terrassa - Barcelona
Spain
Responsible for manufacturing
Kern Pharma, S.L.
Venus, 72 - Pol. Ind.Colón II
08228 Terrassa - Barcelona
Spain
or
TOLL MANUFACTURING SERVICES S.L.
c/ Aragoneses 2-
28108 – Alcobendas - Madrid
Spain
or
FARMALIDER S.A.
c/ Aragoneses 15-
28108 – Alcobendas – Madrid
Spain
or
Laboratorios Medicamentos Internacionales, S.A.
c/ Solana, 26,
28850 Torrejón de Ardoz–Madrid
Spain
This medication is authorized in the member states of the European Economic Area with the following names:
Spain - Kern Pharma 100 mg Acetylsalicylic Acid gastro-resistant tablets EFG
Portugal - Phaseoxer 100 mg Acetylsalicylic Acid gastro-resistant tablets
Last review date of this prospectus: February 2020.
Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.